# SDR MASA20210804354

- Difficulty date: July 30, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121375
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE S858.41 AT RIGHT WING. RIB LEADING EDGE S858.41 WAS REPAIRED PER REO 690-57-41-240 REV --
